# SDR CALA2019010200011

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261322200
- Condition: Preloaded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM RT FWD ACTUATOR FITTINGS PRELOADED ON REF 9295350 SUPPORT TASK. REMOVED AND REPLACED RT KEELBEAM FWD ACT FITTING IAW SRM 51-72-11-911-001.
